# SDR DALA2024062406421

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 76,917 hours, 29,811 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Abnormal
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SLC DUE TO RIGHT ENGINE OIL QUANTITY AND OIL PRESSURE DECREASING.   REPLACED PMA CARBON SEAL.
